T Nation

Leg Very Painful After Injection

Hello everyone, this is my first post on here so please do correct me if there is something that i am doing wrong. Anyway, back to my question. Right now i am doing my first ever cycle and i am running anavar and test p for about 8 weeks. Today was my first day, and i had my first injection in the quads. The injection it self was kind of painful but nothing alarming. After i injected i rubbed the spot to help the oil disperse. After a few minutes, i lay down, and i felt no pain what so ever, the injection site hasn’t swollen or anything, nor is it sore, the problem occurs when i stand up and walk a bit, especially down stairs! My entire leg starts really hurting, my entire thigh really hurts.I used 100mg/10ml test p, and like i said no other side effects except a little bleeding after i pulled out the needle, and this pain after i stand up or flex my leg. I am really scared and i would really appreciate some advice. Is there something i did wrong? Thank you in advance

Sounds like normal first time injection pain. Will happen with every new injection site and can be very minor to severely painful. Part of the game.

What were you using to inject with? I use an 18g to draw and 25g to inject into the quad. I barely feel the jab. Try heat and ice along with motrin. It is just PiP.

If all else fails, you still have one good leg.

1 Like

Thanks! I was really worried, since it felt i got hit by a plane, still do not know how am i suppose to do legs with this kind of pain!

I use a 25 gauge 1 inch needle to inject, i do feel the jab and its kind of painful but no where near as the pain that i have in my quad right now. I will, thank you for the advice i was really worried! I am thinking about injecting in my glutes now

Your injection site was virgin territory. Switch quads and dont stop injecting or all this was for nothing. Your muscle will get use to it.

One of my first shots I put in at a wrong angle. It ended up almost coming out the bottom part of quad area. I had not understood the Dr when she said go at a 90 degree angle. I thought it meant 90 degrees to the floor. She meant 90 degree angle to the injection site. Anyways, I injected my whole load just right under the skin, which would have been akin to a subcutaneous shot. It swelled up like a golf ball for 2 weeks.

Keep practicing.

When I first started injecting, my Dr had me using a 21g to inject with. That was like a nail being jabbed in my leg. Then I switched to 23g and was in heaven. It hurts more compared to the 25g but it dispenses faster. Now I just use 25g and take my time and relax.

Thank you so much for your advice! Upon inspecting my injection needles i came by a discovery that they are actually 1inch 21g. I had my second shot this morning in the glute, so far it has been really smooth and i only feel a bit of PiP but its nothing compared to my quad. I guess i should start looking for 25g

I would use the 23g to get use to injecting. When I first started, I would get nervous even though I had already done it 30 times. The 23g dispenses much faster than the 25g. I found myself trying to inject to fast with the 25g thus making me shaky and move the needle while in my leg. That can be dangerous with a 25g because they are so small, doesnt take much to break them.

You do you. Get comfortable and relax with it.

Quick update: i just did my 3rd shot, my 2nd shot was in my glute, and the soreness was okay. Did my 3rd shot yesterday in the right quad again, since i was too scared to inject in my left butt cheek since i couldn’t reach it properly, and the result is the same. The day after, leg gets REALLY painful and it feels like i have been hit by a train. Seems like my quads do not like Propionate and will probably stick to the glutes.